# SDR AALA202203166642

- Difficulty date: March 14, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N554UW
- Make and model: Airbus A300*
- Aircraft serial: 4966
- Aircraft time: 31,464 hours, 12,636 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240007
- Part serial: FR10376
- Condition: Failed
- Location: Zone 800 - Doors
- Part time: 31,453 hours, 12,632 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER / CREW DOOR 832 DOOR DAMPER FAILED. REPLACED DOOR DAMPER CYLINDER PER AMM 52-13-14-000-001-B AND 52-13-14-400-001-B. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 52-10-00-614-001-A.
